A 23-year-old female asked:
Disclaimer

i am a 23 year old female. i was told all of my hormones and thyroid levels are "within range" but i'm experiencing chronic tiredness, fibroids, sexual dis-function, no libido, and hair loss. my prolactin was elevated at 31.2.

1 doctor answer
Dr. Elena Padrell
39 years experience Psychiatry
Need thorough checkp: Fibroids may imply heavy bleeding, and anemia, fatigue, tiredness..Im not a Gyn , you need one. Why is prolactine high? Any meds? I would be concerned and agsin, best is to obtain a thorough gyn evaluation for correct diagnosis. And start treatment.
Answered on Nov 26, 2016
1
1 comment
2
2 thanks
Dr. Johanna Fricke
49 years experience Developmental and Behavioral Pediatrics
Depending on a lab's range of normal, prolactin levels in non-pregnant adult females can be up to 29 ng/ml. It fluctuates with the menstrual cycle & is highest in the luteal phase. With reported symptoms, if a repeat is still mildly ^ed, a doctor may choose to order a Free T4 & Ultrasensitive TSH to check thyroid function. I agree that other clinical & lab investigation is warranted.
Dec 4, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Medications: This could be related to the medications u r on, so i recommend review with your prescribing doc.
A 23-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Yes: Fibroids are notorious utilizers of estrogen, one of your female hormones, for continued growth. Moreover, it is difficult to engage in the "warm fuzz ... Read More
A 49-year-old male asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Major Depression: You are a Precious Human Being! You were born with Wonder of Life Force giving you Breath of Life; due to which you have lived for 49 years. Believe i ... Read More
3
3 thanks
A 26-year-old male asked:
Dr. Paul Pyles
32 years experience Addiction Medicine
Yes It Can: This medication can cause a decreased libido.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month